Pain killers ...blood pressure

@prashu228 (25589)
India
July 27, 2017 9:25am CST
Hello friends, Hope all are doing good. Does anyone have any idea about increase in blood pressure due to pain killers. One of my relatives took some pain killers yesterday night for tooth pain. He complained dizziness right after taking the tablet. His blood pressure also raised ,not too much but of course there is a change , he felt the dizziness till today , that's the worry all about. How will that dizziness go? Is there any remedy? He don't want to take bp tablets for that, he want to low down bp naturally. Any ideas/solutions
11 people like this
9 responses
@LadyDuck (170494)
• Switzerland
27 Jul 17
Painkillers like ibuprofen, naproxen sodium, or ketoprofen increase the blood pressure, aspirin or acetaminophen do not.
3 people like this
@prashu228 (25589)
• India
27 Jul 17
Yes, he went to the doctor finally at 9 o clock, when he started sweating..they gave bp tablet s. It's 160/100 when he went to doctor..very high
3 people like this
@LadyDuck (170494)
• Switzerland
28 Jul 17
@prashu228 Yes, the BP was very high, particularly the lower value, it should never be so high.
1 person likes this
@andriaperry (56206)
• United States
28 Jul 17
Yes pain pills will cause the BP to rise and dizziness as well, as soon as its out of his system things will go back to normal.
1 person likes this
@prashu228 (25589)
• India
30 Jul 17
Yes that's what happened
@ridingbet (57740)
• Philippines
28 Jul 17
usually, if a person is in pain, the blood pressure shoots up. if the pain goes, the BP goes down.
1 person likes this
@prashu228 (25589)
• India
28 Jul 17
Valid point. He is on medication now
1 person likes this
@Nawsheen (22991)
• Mauritius
28 Jul 17
Many medicines have can raise one's blood pressure. I think he must have rest. I heard that having tapioca pearls can help lower high blood pressure
1 person likes this
@prashu228 (25589)
• India
28 Jul 17
He is on medication now , hope he recovers in a day of two
1 person likes this
@kiran8 (15354)
• Mangalore, India
28 Jul 17
Yes I too have heard of r, in fact some pain killers are known to affect the functioning of the kidneys too.
1 person likes this
@prashu228 (25589)
• India
28 Jul 17
Yes, hope he recovers soon
1 person likes this
@youless (93084)
• Guangzhou, China
28 Jul 17
Medicines all have side effects. Perhaps your relative suffers the side effects. Perhaps he shall change another medicine.
1 person likes this
@prashu228 (25589)
• India
28 Jul 17
Doctor gave him bp tablet s ,he is using now
1 person likes this
@jstory07 (69069)
• Roseburg, Oregon
27 Jul 17
Tell him to do something that will relax him.
1 person likes this
@prashu228 (25589)
• India
27 Jul 17
He took medicine, hope he feels better by morning
@FayeHazel (19039)
• United States
27 Jul 17
I've heard that the herbs capsicum (red pepper), garlic, and parsley are natural way to lower blood pressure. Hope you relative is doing better.
1 person likes this
@prashu228 (25589)
• India
27 Jul 17
He took medicine, doctor told him to eat only curd rice and no salt for few days
@amadeo (70335)
• United States
27 Jul 17
I do not know.But know that some other med and even over the counter med can increase your blood pressure. Some blood pressure do have warning sign on them Light headed.I do not know about the pain pills.Never had them or never will.
1 person likes this
@prashu228 (25589)
• India
27 Jul 17
Finally went to doctor, he took tablets now. Hope will be fine by morning